Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 290, NWS Kansas City, MO

August 6, 2011Atchison County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Aug 6, 2011, 8:56 PM CDT for Atchison County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2011, 8:56 PM CDT (01:56 UTC)
Expired
Aug 6, 2011, 9:45 PM CDT
In force
49 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Atchison County, MO

The radar

The Omaha radar (KOAX), 108 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 9:41 PM CDTTSTM WND DMG2 S Hamburg, MO2.0 MILES SOUTH OF HAMBURG IA. IN MISSOURI ON MO HWY 275, LARGE TREE 1-2 FOOT IN DIAMETER DOWN ACROSS ROAD BLOCKING ROAD COMPLETELY. POWER LINES DOWN IN THIS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 5:32 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3454 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3454 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
1.9
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WUUS53 KEAX 070156
SVREAX
MOC005-070245-
/O.NEW.KEAX.SV.W.0290.110807T0156Z-110807T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...

* UNTIL 945 PM CDT

* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES WEST OF NEBRASKA CITY...
  OR 36 MILES NORTHWEST OF TARKIO...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WATSON AND PHELPS CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4059 9576 4058 9546 4035 9555 4037 9565
      4041 9566 4043 9565 4045 9565 4047 9570
      4049 9569 4051 9570 4052 9566 4056 9567
      4055 9569 4052 9570 4052 9576 4058 9578
TIME...MOT...LOC 0156Z 277DEG 42KT 4064 9594
WIND...HAIL 60MPH <.75IN

$$

HAWBLITZEL
3 follow-up statements
242 
WWUS53 KEAX 070211
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT SAT AUG 6 2011

MOC005-070245-
/O.CON.KEAX.SV.W.0290.000000T0000Z-110807T0245Z/
ATCHISON MO-
911 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ATCHISON COUNTY UNTIL 945 PM CDT...

AT 905 PM CDT...A WIND GUST OF 60 MPH WAS MEASURED AT THE NEBRASKA 
CITY AIRPORT.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF NEBRASKA 
CITY...OR 25 MILES NORTHWEST OF TARKIO...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  WATSON AND PHELPS CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4059 9576 4058 9546 4035 9555 4037 9565
      4041 9566 4043 9565 4045 9565 4047 9570
      4049 9569 4051 9570 4052 9566 4056 9567
      4055 9569 4052 9570 4052 9576 4058 9578
TIME...MOT...LOC 0210Z 282DEG 48KT 4059 9571
WIND...HAIL 60MPH <.75IN

$$

HAWBLITZEL
070 
WWUS53 KEAX 070222
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT SAT AUG 6 2011

MOC005-070245-
/O.CON.KEAX.SV.W.0290.000000T0000Z-110807T0245Z/
ATCHISON MO-
922 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ATCHISON COUNTY UNTIL 945 PM CDT...

AT 919 PM CDT...A 79 MPH WIND GUST WAS RECORDED AT THE NEBRASKA CITY 
AIRPORT.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF HAMBURG...OR 
11 MILES NORTHWEST OF TARKIO...MOVING EAST SOUTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN ATCHISON COUNTY.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 108 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4059 9576 4058 9546 4035 9555 4037 9565
      4041 9566 4043 9565 4045 9565 4047 9570
      4049 9569 4051 9570 4052 9566 4056 9567
      4055 9569 4052 9570 4052 9576 4058 9578
TIME...MOT...LOC 0222Z 282DEG 48KT 4053 9550
WIND...HAIL 70MPH <.75IN

$$

HAWBLITZEL
773 
WWUS53 KEAX 070240
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 PM CDT SAT AUG 6 2011

MOC005-070250-
/O.EXP.KEAX.SV.W.0290.000000T0000Z-110807T0245Z/
ATCHISON MO-
940 PM CDT SAT AUG 6 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATCHISON COUNTY
WILL EXPIRE AT 945 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA INTO EASTERN ATCHISON COUNTY.

LAT...LON 4059 9576 4058 9546 4035 9555 4037 9565
      4041 9566 4043 9565 4045 9565 4047 9570
      4049 9569 4051 9570 4052 9566 4056 9567
      4055 9569 4052 9570 4052 9576 4058 9578
TIME...MOT...LOC 0240Z 282DEG 48KT 4048 9519

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 6:31 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Aug 6, 6:31 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 PM CDT SAT AUG 6 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

SHORT RANGE (TONIGHT THROUGH MONDAY)...

LOOKING AT SATELLITE IMAGERY THIS AFTERNOON...THE REMNANTS OF A
WEAK MCV ARE NOTED SHIFTING EAST NORTHEAST THROUGH MISSOURI...ALONG
AND NORTH OF A WEAK FRONTAL BOUNDARY STRETCHED FROM CENTRAL MISSOURI
BACK INTO NORTHEAST OKLAHOMA. THIS IS WHAT IS LEFT OF A COMPLEX OF
THUNDERSTORMS THAT STARTED LIFE EARLY THIS MORNING IN SOUTH CENTRAL
KANSAS. THE CLOUD COVER FROM THIS FEATURE HAS WORKED TO TAKE THE
EDGE OFF TEMPERATURES TODAY. IT APPEARS THAT MANY AREAS UNDER THE
HEAT ADVISORY TODAY WILL LIKELY NOT MAKE IT TO ADVISORY CRITERIA AS
A RESULT. HOWEVER...HAVE NO INTENTION OF DROPPING THE ADVISORY TODAY
AS THERE WILL ONCE AGAIN BE THE THREAT OF OPPRESSIVELY HOT AND HUMID
CONDITION PREVAILING IN THE SAME REGION AGAIN SUNDAY. AND...WITH THE
ABUNDANCE OF OUTDOOR ACTIVITIES GOING ON ACROSS THE REGION...FEEL
IT IS STILL WISE TO HIGHLIGHT TO POTENTIAL FOR DANGEROUS HEAT AND
HUMIDITY UNTIL WE ARE MORE CONFIDENT THAT HEAT INDICES WONT TOP OUT
AROUND 105 DEGREES SUNDAY AFTERNOON.

ONE OF THE MITIGATING FACTORS THAT COULD STAVE OFF THE HEAT AND
HUMIDITY FOR SUNDAY WILL BE THE POTENTIAL FOR CLOUD COVER AND
THUNDERSTORMS IN THE MORNING HOURS. WITH THE MULTIPLE FRONTAL
BOUNDARIES WALLOWING AROUND THE PLAINS...AND MULTIPLE WEAK IMPULSES
MOVING THROUGH THE ZONAL FLOW ACROSS THE NATIONS MID-SECTION...CAN
NOT RULE OUT THE POTENTIAL FOR MORE EARLY MORNING THUNDERSTORMS
ACROSS KANSAS...WHICH WOULD ROLL EAST ACROSS MISSOURI SUNDAY
MORNING. INDICATIONS ARE THAT TONIGHTS ACTIVITY MIGHT BE FOCUSED A
LITTLE FARTHER NORTH THAN THE ACTIVITY FROM THIS MORNING...BUT IN
GENERAL CONFIDENCE IS LOW ON SPECIFIC TIMING AND TRACK DETAILS.

BETTER POTENTIAL FOR A MORE ORGANIZED THUNDERSTORM EVENT WILL ARRIVE
SUNDAY NIGHT INTO MONDAY MORNING AS A SHORTWAVE MOVES EAST THROUGH
THE NORTHERN PLAINS. THIS WILL SEND ANOTHER FRONT SOUTH THROUGH
KANSAS AND MISSOURI...WHICH WILL FURTHER TAKE THE EDGE OFF
TEMPERATURES FOR THE COMING WORK WEEK...ESPECIALLY IN AREAS NORTH OF
THE MISSOURI RIVER. FOR SUNDAY NIGHT...AS THE SHORTWAVE SHIFTS EAST
THROUGH THE NORTHERN PLAINS...WESTERLIES WILL BE SUPPRESSED SOUTH TO
AROUND THE KANSAS-NEBRASKA BORDER FOCUSING A MODEST NOCTURNAL JET
INTO SOUTHERN NEBRASKA BY EARLY MONDAY MORNING. THIS PROVIDES A
DECENT SIGNAL THAT A CONVECTIVE COMPLEX WILL START IN SOUTH CENTRAL
OR SOUTHEAST NEBRASKA EARLY MONDAY MORNING...WHICH WILL THEN TRACK
SOUTHEAST THROUGH MISSOURI DURING THE REMAINDER OF THE MORNING HOURS
MONDAY...AND POSSIBLY INTO THE AFTERNOON IF IT DEVELOPS INTO A MCV.

OTHERWISE...PUSHED PRECIPITATION CHANCES DOWN A LITTLE FOR MONDAY
NIGHT AS THERE IS SOME INDICATION FROM MODELS THAT SUBSIDENCE BEHIND
THE WEAK FRONTAL BOUND...AND THE LOCATION OF THE BOUNDARY TO OUR
SOUTH BY MONDAY NIGHT...MIGHT TAKE THE FOCUS FOR MORE STORMS AND
SHIFT IT SOUTH AND EAST OF OUR AREA FOR AT LEAST ONE NIGHT.

CUTTER

MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...

WESTERLY TO NORTHWESTERLY FLOW ALOFT WILL PERSIST THROUGH THE
EXTENDED AS A TROUGH BECOMES ESTABLISHED OVER SOUTHEAST
CANADA/NORTHEASTERN STATES AND A RIDGE BEGINS BUILD INTO THE
INTERMOUNTAIN WEST. THIS PATTERN SUPPORTS PERIODIC CONVECTIVE
CHANCES AS ACTIVITY EVOLVES IN THE CENTRAL PLAINS AND TRACKS
EASTWARD THROUGH THE NIGHT. WITH STRONGER FLOW ALOFT YIELDING
STRONGER SHEAR A FEW OF THESE FORWARD PROPAGATING CONVECTIVE SYSTEMS
MAY BE SEVERE. DAMAGING WINDS WOULD BE THE MAIN THREAT AS THE STORMS
MOVE INTO THE EASTERN PLAINS/LOWER MO VALLEY. TIMING ANY INDIVIDUAL
WAVE IS IMPOSSIBLE AT THIS POINT SO THE GENERAL TREND IN POPS IS TO
INCREASE THEM IN THE WEST OVERNIGHT AND MOVE HIGHER POPS EAST DURING
THE DAY. THIS PATTERN WILL ALSO SUPPORT A CONTINUATION OF RELATIVELY
COOLER TEMPERATURES THROUGH THE EXTENDED. DEPENDING ON HOW MUCH
CONVECTION AND/OR CONVECTIVE DEBRIS IS LEFTOVER DURING THE DAY SOME
PLACES MAY SEE HIGHS WELL BELOW NORMAL FOR THIS TIME OF YEAR.
GENERALLY SPEAKING THOUGH...HIGHS SHOULD AVERAGE NEAR TO SLIGHTLY
BELOW NORMAL THROUGH THE EXTENDED.

CDB

&&

.AVIATION...

FOR THE 00Z TAFS...KEEPING A CLOSE EYE ON DEVELOPING CONVECTION OVER
EASTERN NEBRASKA...WHICH SEVERAL SHORT-RANGE MODELS SUGGEST COULD
CONGEAL INTO A CONVECTIVE SYSTEM AND TURN SOUTHEAST INTO NORTHERN
MISSOURI LATER TONIGHT. CURRENT THINKING IS THAT THIS ACTIVITY
SHOULD STAY NORTH OF THE KC TERMINALS THOUGH IT COULD CLIP STJ.
CHANCES OF THIS MAKING IT INTO THE KC AREA LOOKS ABOUT 20-30
PERCENT...SO WILL HINT AT THIS SLIGHT POSSIBILITY WITH A CB GROUP
AFTER MIDNIGHT. OTHERWISE...CONVECTION SHOULD HAVE A DIFFICULT TIME
PERSISTING MUCH PAST 06Z AS IT ENCOUNTERS A MORE STABLE LOW LEVEL
AIRMASS OVER MISSOURI. THINGS MAY PLAY OUT IN A SIMILAR FASHION ON
SUNDAY WITH YET ANOTHER MCS TRACKING INTO THE AREA...THIS TIME MAKING
IT DEEPER INTO MISSOURI. BEST TIMING APPEARS TO BE AFTER 00Z SO WILL
NOT INTRODUCE ANY THUNDER AT THIS TIME.

HAWBLITZEL

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR MOZ028>031-037>040-
     043>046-053-054.

KS...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR KSZ025-057-060-103>105.

&&
Hazardous weather outlook, Aug 6, 5:42 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
542 PM CDT SAT AUG 6 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
542 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
PARTS OF FAR NORTHWEST AND NORTH CENTRAL MISSOURI THIS EVENING. A
THUNDERSTORM COMPLEX IS EXPECTED TO FORM OVER EASTERN NEBRASKA DURING
THE LATE AFTERONON AND EARLY EVENING HOURS AND ACCELERATE EAST-
SOUTHEAST ACROSS WESTERN IOWA AND ENTER FAR NORTHWEST MISSOURI AFTER
9 PM. THE THREAT FOR SEVERE WEATHER SHOULD REMAIN NORTH OF AN OREGON
TO BETHANY TO PRINCETON LINE. WHILE THE PRIMARY SEVERE THREAT WILL BE
DAMAGING STRAIGHT-LINE WINDS LARGE HAIL IN A FEW OF THE STORMS WILL
ALSO BE POSSIBLE.

VERY HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE VERY EARLY
EVENING HOURS FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. LATE
AFTERNOON HEAT INDEX READINGS WILL RANGE FROM 100 TO 105 DEGREES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID WEATHER WILL CONTINUE FOR LOCATIONS ALONG AND SOUTH OF
THE MISSOURI RIVER ON SUNDAY. HIGH TEMPERATURES WILL REACH THE
MIDDLE 90S TO NEAR 100 DEGREES...WITH HEAT INDEX VALUES RANGING FROM
105 TO 110 DEGREES DURING THE AFTERNOON.

THUNDERSTORMS WILL POSSIBLE THROUGH SUNDAY MORNING...BUT A BETTER
CHANCE FOR MORE EXPANSIVE COVERAGE WILL MOVE INTO THE REGION LATE
SUNDAY NIGHT AND MONDAY MORNING. THE HIGHEST THREAT FOR SEVERE
THUNDERSTORMS APPEARS TO BE LATE SUNDAY NIGHT AND EARLY MONDAY...
WHEN DAMAGING WINDS WOULD BE THE PRIMARY THREAT.

OTHERWISE...PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST MONDAY
NIGHT THROUGH FRIDAY AS ORGANIZED THUNDERSTORM COMPLEXES
OCCASIONALLY IMPACT THE OUTLOOK AREA. THE MOST PREFERRED TIME THAT
LOCATIONS WOULD EXPERIENCE THUNDERSTORMS WOULD BE THE LATE NIGHT AND
EARLY MORNING HOURS...WHERE A THREAT FOR DAMAGING WINDS COULD
LOCALLY
EXIST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN PARTS OF FAR NORTHWEST AND NORTH
CENTRAL MISSOURI THIS EVENING.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:20 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway40 min
Aug 6, 9:50 PM CDTSevere Thunderstorm WarningEAXAtchison, Gentry, Nodaway, Worth40 min
Aug 6, 10:25 PM CDTSpecial Weather StatementEAXHarrison, Mercer, Worth65 min
Aug 6, 11:07 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan38 min
Aug 6, 11:31 PM CDTSpecial Weather StatementEAXPutnam, Schuyler59 min
Aug 7, 1:09 AM CDTSevere Thunderstorm WarningEAXAtchison37 min
Aug 7, 1:44 AM CDTSpecial Weather StatementEAXAtchison46 min
Aug 7, 1:51 AM CDTSpecial Weather StatementEAXNodaway39 min
Aug 7, 2:16 AM CDTSpecial Weather StatementEAXHolt44 min
Aug 7, 2:20 AM CDTSpecial Weather StatementEAXJohnson40 min
Aug 7, 2:28 AM CDTSpecial Weather StatementEAXAndrew, Gentry, Harrison, Worth47 min
Aug 7, 2:43 AM CDTSpecial Weather StatementEAXHolt17 min
Aug 7, 3:49 AM CDTSpecial Weather StatementEAXHolt41 min
Aug 7, 4:04 AM CDTSpecial Weather StatementEAXAtchison26 min
Aug 7, 4:17 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt28 min
Aug 7, 4:43 AM CDTSpecial Weather StatementEAXHolt47 min
Aug 7, 5:04 AM CDTSpecial Weather StatementEAXBuchanan41 min
Aug 7, 5:46 AM CDTSpecial Weather StatementEAXBuchanan, Clay, Clinton44 min
Aug 7, 1:47 PM CDTSpecial Weather StatementEAXPlatte28 min
Aug 7, 2:08 PM CDTSevere Thunderstorm WarningEAXClay, Platte22 min
Aug 7, 2:29 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte31 min
Aug 7, 2:48 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Johnson, Lafayette, Ray27 min
Aug 7, 3:14 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette, Ray31 min
Aug 7, 3:42 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline33 min
Aug 7, 4:13 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline32 min
Aug 7, 4:16 PM CDTSpecial Weather StatementEAXHenry44 min
Aug 7, 4:25 PM CDTSpecial Weather StatementEAXPettis50 min
Aug 7, 4:42 PM CDTSevere Thunderstorm WarningEAXCooper, Howard33 min
Aug 7, 4:45 PM CDTSevere Thunderstorm WarningEAXHenry30 min
Aug 7, 5:14 PM CDTSevere Thunderstorm WarningEAXHenry16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.